Alert archive / New York / Special Weather Statements in 2011
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Sep 4, 2011, 3:55 AM EDT for Erie County, New York. It was in force for 65 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2011, 3:55 AM EDT (07:55 UTC)
- Expired
- Sep 4, 2011, 5:00 AM EDT
- In force
- 65 min
- Issued by
- NWS Buffalo, NY
County Erie County, NY
The radar
The Buffalo radar (KBUF), 17 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 4:25 AM EDT | TSTM WND DMG | North Tonawanda, NY | PUBLIC REPORTED SEVERAL APARTMENT WINDOWS BLOWN IN BY STORM |
| Sep 4, 4:26 AM EDT | TSTM WND GST 58 | Niagara Falls Intl Arpt, NY | |
| Sep 4, 4:27 AM EDT | TSTM WND DMG | 1 Ne Lockport Junction, NY | POWER LINES DOWN ON UPPER MOUNTAIN ROAD |
| Sep 4, 4:31 AM EDT | TSTM WND DMG | South Lockport, NY | POWER LINES DOWN |
| Sep 4, 4:36 AM EDT | TSTM WND DMG | 1 Sse Lancaster, NY | TREE DOWN ON LOMBARDY STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 889 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
804
WWUS81 KBUF 040755
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
355 AM EDT SUN SEP 4 2011
NYZ001-010-085-040900-
ERIE NY-NIAGARA NY-
355 AM EDT SUN SEP 4 2011
...STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 350 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED 20 MILES NORTH OF
DUNKIRK...AND MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL IMPACT REACH THE BUFFALO METRO AREA BETWEEN 430 AM
AND 500 AM. THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND
PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
LAT...LON 4271 7904 4271 7899 4279 7886 4294 7892
4295 7897 4299 7903 4306 7901 4307 7908
4313 7906 4321 7906 4335 7847 4268 7851
4259 7913
$$
APFFELWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Sep 4, 2:42 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Sep 4, 2:42 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 242 AM EDT SUN SEP 4 2011 .SYNOPSIS... MORE MID SUMMER WARMTH AND HUMIDITY WILL BE FOUND ACROSS THE REGION OVERNIGHT AND SUNDAY...ALTHOUGH AN APPROACHING COLD FRONT WILL PRODUCE A PERIOD OF UNSETTLED WEATHER WITH SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS TO WRAP UP THE LABOR DAY HOLIDAY. SOME OF THESE STORMS MAY BE STRONG SUNDAY AFTERNOON AND EVENING...WITH LOCALLY HEAVY RAIN POSSIBLE SUNDAY NIGHT INTO MONDAY. HIGH PRESSURE WILL THEN BUILD INTO THE GREAT LAKES REGION TUESDAY THROUGH MIDWEEK WITH DRY AND COOLER WEATHER. && .NEAR TERM /THROUGH TONIGHT/... AT 06Z WILL INCREASE POPS ACROSS THE SOUTHERN TIER AND THEN INTO WNY THROUGH MID MORNING AS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT ADVANCING NORTHEASTWARD UP LAKE ERIE. THIS ACTIVITY WILL WANE JUST PAST DAWN...WITH ANOTHER INCREASE IN SHOWERS AND THUNDERSTORMS AS INSTABILITY BUILDS THROUGH THE DAY. SOME MORNING SUNSHINE WILL CONTRIBUTE TO MODERATE TO STRONG INSTABILITY. UNLIKE SATURDAY...LOW/MID LEVEL FLOW WILL BE MUCH MORE FAVORABLE TO ORGANIZE CONVECTION WITH 0-6KM BULK SHEAR INCREASING TO 35-40 KNOTS DURING THE AFTERNOON. THE MAIN MID LEVEL TROUGH WILL BEGIN TO APPROACH FROM THE WEST WITH LARGE SCALE ASCENT SLOWLY INCREASING. EXPECT MOST OF THE STORMS TO FOCUS ALONG AND JUST AHEAD OF THE SURFACE COLD FRONT DURING THE MID TO LATE AFTERNOON. MAY ALSO SEE A FEW SCATTERED STORMS DEVELOP ON LAKE BREEZE BOUNDARIES AHEAD OF THIS BY EARLY AFTERNOON...ESPECIALLY THE SOUTHERN EDGE OF THE LAKE ERIE BREEZE FROM THE SOUTHERN TIER INTO THE FINGER LAKES. GIVEN THE FORECAST JUXTAPOSITION OF INSTABILITY AND SHEAR...SEVERE WEATHER IS POSSIBLE FOR SUNDAY. THE SETUP WOULD SEEM TO FAVOR UPSCALE GROWTH INTO CLUSTERS AND BOWING SEGMENTS WHICH WOULD SUPPORT A LOCAL DAMAGING WIND RISK. THE WARM TEMPS ALOFT SUGGEST A SECONDARY LESSER RISK OF LARGE HAIL. PROFILES ARE ALSO SUPPORTIVE OF SUPERCELL STRUCTURES IF MORE DISCRETE STORMS ARE ABLE TO FORM...ALTHOUGH LARGELY UNIDIRECTIONAL PROFILES WOULD SUGGEST ANY SUPERCELLS WOULD MAINLY PRODUCE HAIL AND WIND DAMAGE. PWATS APPROACHING 2 INCHES ALSO SUPPORT HEAVY RAIN IN ANY STORMS. && .SHORT TERM /MONDAY THROUGH TUESDAY/... OVERALL...THE FIRST HALF OF THE WEEK WILL BE AN ACTIVE PERIOD AS AN UPPER LEVEL TROF SLOWLY CROSSES THE REGION. MONDAY WILL START WITH AN UPPER LEVEL TROF ACROSS MICHIGAN AND A SURFACE TROF ACROSS NEW YORK. BUFKIT FOR BOTH THE NAM/GFS SHOW THAT WITH COLD AIR IN THE BOUNDARY LAYER...MOST OF THE LIFT IS ACTUALLY BEING GENERATED ALOFT...WITH SINKING COLD AIR ADVECTION IN THE LOW-MID LEVELS. THIS IS CONSISTENT WITH THE REGION BEING IN THE RIGHT REAR QUADRANT OF THE JET...AND WITH THE UPPER TROF CROSSING. THIS SAID...WE WILL STILL HAVE SOME TIE IN TO TROPICAL MOISTURE ALOFT AT LEAST. MODEL GUIDANCE IS IN FAIRLY GOOD AGREEMENT ON THE SYNOPTIC SCENARIO FOR MONDAY. WHILE THERE IS JUST ENOUGH ELEVATED INSTABILITY IN EASTERN SECTIONS TO MAINTAIN A MENTION OF THUNDERSTORMS ON MONDAY MORNING...EXPECT THE MAJORITY OF PRECIPITATION TO ONLY BE PSEUDO-CONVECTIVE ON MONDAY...WITH PLAIN RAIN SHOWERS OR RAIN IN MOST LOCATIONS. STEADY SHOWERS WILL TAPER FROM WEST TO EAST...BUT WITH THE TROF STILL UPSTREAM MONDAY EVENING...WILL MAINTAIN AT LEAST CHANCE POPS THROUGHOUT THE DAY. OTHERWISE...IT SHOULD BE A CLOUDY AND COOL DAY...SHARPLY DIFFERENT FROM THE PAST FEW WARM AND MUGGY DAYS. HIGHS WILL ONLY BE IN THE 60S ACROSS THE REGION. MODEL GUIDANCE DIVERGES MONDAY NIGHT...WITH SIGNIFICANT DIFFERENCES BETWEEN SOME VARIOUS MODEL RUNS. THE DIFFICULTY COMES IN HOW THE MODELS HANDLE THE REMNANTS OF TROPICAL STORM LEE. THE NAM CAN BE CONSIDERED A WORST CASE SCENARIO IN A LOT OF WAYS...IN THAT IT SPLITS THE TROPICAL SYSTEM LIFTING A REMNANT LOW TO THE MID ATLANTIC...THEN AGGRESSIVELY DEVELOPS THIS LOW. THE GGEM ALSO BRINGS A SIGNIFICANT CHUNK OF MOISTURE ON MONDAY NIGHT...THOUGH IS MUCH LESS AGGRESSIVE. FEEL THE NAM COASTAL LOW DEVELOPMENT IS UNLIKELY TO VERIFY...SO DO NOT USE THE NAM FOR VIRTUALLY ANY GRIDS MONDAY NIGHT ONWARD. THE WET GGEM DOES APPEAR FEASIBLE...THOUGH IT IS NOTEWORTHY THAT THE GFS/UKMET ARE FAIRLY DRY MONDAY NIGHT IN KEEPING THE MAJORITY OF THE TROPICAL REMNANTS WELL SOUTH. IN A LOW CONFIDENCE FORECAST...DEPICT POPS/QPF TO SHOW SOME POSSIBILITY FOR A WAVE OF LOW PRESSURE RIDING UP THE BAROCLINIC ZONE ACROSS NEW ENGLAND ON MONDAY NIGHT...BUT REJECT THE VERY AGGRESSIVE NAM...AND TEMPER THE GGEM WITH THE GFS/UKMET SOLUTIONS. TREND FROM CHANCE POPS IN BUFFALO...LIKELY IN ROCHESTER...AND CATEGORICAL EAST OF LAKE ONTARIO. WESTERN NEW YORK WILL SOLIDLY BE IN COOL AIR AT THE SURFACE...WITH PRECIPITATION LIKELY TO BE SHOWERS...OR PERHAPS A PERIOD OF STEADY RAIN IF A SIGNIFICANT IMPULSE DOES DEVELOP. AS IS...DO NOT SEE A SIGNIFICANT FLOODING THREAT AS A RESULT OF RAIN MONDAY AND MONDAY NIGHT. HOWEVER...THERE STILL IS A WIDE SPREAD OF POSSIBLY SOLUTIONS...WHERE IF THE WETTER SCENARIOS PLAY OUT...FLOODING WOULD BE A POSSIBILITY EAST OF LAKE ONTARIO. THE UPPER TROF WILL CONTINUE TO PUSH EASTWARD ON TUESDAY...WITH ANY LINGERING SHOWERS ENDING FROM WEST TO EAST. ROCHESTER WEST SHOULD BE DRY BUT COOL ON TUESDAY...WHILE EASTERN PORTIONS MAY HAVE A FEW SHOWERS LINGER DURING THE MORNING HOURS. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE WILL RIDGE IN FROM CANADA TUESDAY NIGHT INTO WEDNESDAY. EXPECT FAIR BUT COOL CONDITIONS FOR TUESDAY NIGHT. ON WEDNESDAY...THE REST OF WHATS LEFT OF TROPICAL STORM LEE WILL LIFT ROUGHLY INTO THE TENNESSEE VALLEY...THOUGH MUCH UNCERTAINTY REMAINS ON THE EXACT TIMING AND POSITION OF THIS. REMNANTS MAY REACH THE SOUTHERN TIER LATE IN THE DAY WEDNESDAY. THE CONFIDENCE IN THE FORECAST DURING THIS TIMEFRAME IS NOT THAT HIGH DUE TO THE QUESTIONS ABOUT THE INTERACTION OF THE REMNANTS OF LEE AND KATIA. MOST GUIDANCE IS LEANING TOWARD MOISTURE FROM THE REMNANTS OF LEE MOVING NORTH ACROSS THE REGION IN THE WEDNESDAY NIGHT THROUGH FRIDAY TIME FRAME RESULTING IN THE POTENTIAL FOR RAIN HIGHEST ALONG OUR SOUTHERN BORDER. AT THIS POINT I AM NOT GOING TO TRY TO SECOND GUESS THE ENSEMBLE OF GUIDANCE AND WILL KEEP A CHANCE OF RAIN IN THE FORECAST THROUGH FRIDAY NIGHT. HOWEVER, I WOULD NOT BE SURPRISED TO SEE CHANGES IN THE PRECIPITATION FORECAST AS WE GET CLOSER TO THIS TIME FRAME. TEMPERATURES WILL BE SEASONABLE WITH DAYTIME HIGHS IN THE 70S AND OVERNIGHT LOWS IN THE 50S. && .AVIATION /07Z SUNDAY THROUGH THURSDAY/... AT 06Z MVFR AND VFR FLIGHT CONDITIONS WERE FOUND ACROSS THE REGION...AND MVFR IS EXPECTED AT ALL LOCATIONS AT TIMES THROUGH THE OVERNIGHT IN THIS WARM AND MUGGY AIRMASS. SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN LAKE ERIE AND OHIO AT THIS HOUR WILL CONTINUE TO SPREAD NORTHEASTWARD. WILL INSERT -TSRA INTO THE KJHW TAF...WHILE HOLDING ONTO -SHRA WITH A CB ACROSS THE NIAGARA FRONTIER AS ACTIVITY MAY WEAKEN FURTHER INTO THE NIGHT. SUNDAY MORNING CONVECTION WILL WANE...TEMPORARILY BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS CROSS THE REGION FROM WEST TO EAST. EXPECT A LINE OF CONVECTION TO FORM AS INSTABILITY BUILDS THROUGH THE DAY...STARTING EARLY AFTERNOON TOWARDS THE WEST AND THEN ADVANCING EASTWARD. WILL HAVE A -TSRA IN ALL TAFS FOR THIS ACTIVITY...WHILE TIMING MAY NEED TO BE FINE TUNED THROUGH THE DAY. BEHIND THE CONVECTION THE UPPER LEVEL TROUGH WILL REMAIN OVER THE REGION ALLOWING FOR RAIN SHOWERS FROM THE SOUTH TO ADVANCE NORTHWARD. THIS RAIN WILL SPREAD ACROSS REGION...AND MAY LOWER VSBYS INTO IFR...WITH MVFR CIGS. OUTLOOK... SUNDAY NIGHT AND MONDAY...AREAS OF IFR WITH RAIN AND EMBEDDED THUNDERSTORMS. TUESDAY AND WEDNESDAY...MAINLY VFR. THURSDAY...MAINLY VFR WITH A CHANCE OF SHOWERS. && .MARINE... A WEAK SFC PRESSURE GRADIENT WILL KEEP RELATIVELY LIGHT WINDS AND MINIMAL WAVES ACROSS BOTH LAKES ERIE AND ONTARIO OVERNIGHT. ON SUNDAY SOUTHWEST WINDS WILL INCREASE SOMEWHAT AHEAD OF A RELATIVELY STRONG BUT SLOW MOVING COLD FRONT APPROACHING FROM THE UPPER LAKES. EXPECT WINDS TO RAMP UP INTO THE 10 TO 20 KNOT RANGE...WITH WATER BECOMING A LITTLE CHOPPY BUT REMAINING BELOW SMALL CRAFT CRITERIA. NO SIGNIFICANT WINDS OR WAVES ARE EXPECTED THROUGH MIDWEEK...ALTHOUGH THERE MAY BE A FEW PERIODS OF CHOPPY WAVES AS WINDS BECOME MORE NORTH TO NORTHEAST MONDAY THROUGH WEDNESDAY FOLLOWING THE PASSAGE OF THE SLOW MOVING COLD FRONT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...THOMAS SHORT TERM...APFFEL LONG TERM...APFFEL/TAN AVIATION...THOMAS MARINE...APFFEL/THOMAS
Hazardous weather outlook, Sep 4, 3:30 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 330 AM EDT SUN SEP 4 2011 NYZ001>008-010>014-019>021-085-050730- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 330 AM EDT SUN SEP 4 2011 ...SEVERE THUNDERSTORM WATCH 831 IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MODERATE TO HEAVY RAINFALL IS POSSIBLE LATE SUNDAY AND INTO MONDAY ACROSS THE REGION WITH ONE TO TWO INCHES OF RAINFALL POSSIBLE BETWEEN SUNDAY NIGHT AND MONDAY. THIS AMOUNT OF RAINFALL WILL HEIGHTEN THE HYDRO CONCERNS THROUGH THE AREA WITH POSSIBLE FLASH FLOODING OR SMALL CREEKS AND POOR DRAINAGE AREA FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-050730- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 330 AM EDT SUN SEP 4 2011 ...SEVERE THUNDERSTORM WATCH 831 IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ024-050730- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 330 AM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
In the hours before
Special weather statement, Sep 4, 3:55 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
355 AM EDT SUN SEP 4 2011
NYZ001-010-085-040900-
ERIE NY-NIAGARA NY-
355 AM EDT SUN SEP 4 2011
...STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 350 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED 20 MILES NORTH OF
DUNKIRK...AND MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL IMPACT REACH THE BUFFALO METRO AREA BETWEEN 430 AM
AND 500 AM. THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND
PRODUCE LARGE HAIL AND/OR DAMAGING WINDS.
LAT...LON 4271 7904 4271 7899 4279 7886 4294 7892
4295 7897 4299 7903 4306 7901 4307 7908
4313 7906 4321 7906 4335 7847 4268 7851
4259 7913
APFFELThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:59 PM EDT | Special Weather Statement | BUF | Allegany | 46 min |
| Sep 3, 9:04 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 41 min |
| Sep 4, 3:00 AM EDT | Special Marine Warning | BUF | 90 min | |
| Sep 4, 3:21 AM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 54 min |
| Sep 4, 3:39 AM EDT | Special Marine Warning | BUF | 81 min | |
| Sep 4, 3:49 AM EDT | Special Marine Warning | BUF | 56 min | |
| Sep 4, 4:09 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 57 min |
| Sep 4, 4:11 AM EDT | Special Marine Warning | BUF | 61 min | |
| Sep 4, 4:41 AM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Monroe, Niagara, Orleans | 45 min |
| Sep 4, 4:46 AM EDT | Special Marine Warning | BUF | 70 min | |
| Sep 4, 5:20 AM EDT | Special Weather Statement | BUF | Chautauqua | 40 min |
| Sep 4, 6:40 AM EDT | Special Marine Warning | BUF | 80 min | |
| Sep 4, 7:31 AM EDT | Special Weather Statement | BUF | Jefferson | 44 min |
| Sep 4, 7:57 AM EDT | Special Marine Warning | BUF | 63 min | |
| Sep 4, 3:41 PM EDT | Special Marine Warning | BUF | 64 min | |
| Sep 4, 4:53 PM EDT | Special Weather Statement | BUF | Allegany, Livingston, Ontario, Wyoming | 67 min |
Nearby
Special Weather Statements in New York, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.